MathSciNet Relay Station
MathSciNet bibliographic data
MR1949335 (2003j:03056) 03E02
Matet, Pierre; Péan, Cédric; Todorcevic, Stevo Prime ideals on $P\sb \omega(\lambda)$ with the partition property. Arch. Math. Logic 41 (2002), no. 8, 743–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement